# SDR CALA2011080900530

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 39,356 hours, 13,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS COVER MISSING AFT 2L.  INSTALLED NEW EMERGENCY EXIT COVER.
